# SDR QXEA2015101300521

- Difficulty date: October 4, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 21,299 hours, 22,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9, CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05-02-01, STEP 4E(2-8), SRM 51-42-05, REPAIR 01 AND DWG 85338201, REV C.
